# SDR ABXA030085

- Difficulty date: February 21, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N708AX
- Make and model: Boeing 767231
- Aircraft serial: 22571
- Aircraft time: 68,675 hours, 16,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Contaminated
- Location: Main Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE WOULD NOT ARM.  FOUND DEBRIS IN MAIN ENTRY DOOR JAMB, REMOVED DEBRIS.  DOOR CLOSED AND EMERGENCY SLIDE ARMED AS REQUIRED IAW B767 MM.
